BIROn - Birkbeck Institutional Research Online
    Up a level
    Export as [feed] Atom [feed] RSS
    Group by: Item Type | Date | Journal or Publication Title | No Grouping
    Number of items: 2.

    International Journal of Computer Mathematics

    Lawder, J.K. and King, Peter J.H. (2001) Using state diagrams for Hilbert curve mappings. International Journal of Computer Mathematics 78 (3), pp. 327-342. ISSN 0020-7160.

    SIGMOD Record

    Lawder, J.K. and King, Peter J.H. (2001) Querying multi-dimensional data indexed using the Hilbert space-filling curve. SIGMOD Record 30 (1), pp. 19-24. ISSN 0163-5808.

    This list was generated on Fri Oct 22 17:18:35 2021 BST.